I take synthroid 25 MCG for Hashimotos/low thyriod. I have heart condition and have side effects from meds(PVC&PAC). I also feel down about 3-4 hours after taking medication. Why? My head swims also? Why?
What other RX options are out there. Must be low dosage as I don't tolerate meds.
Unfortunately, this treatment, although helpful because of changes in production of thyroid hormones, will do little to counteract the actual cause of Hashimoto’s Disease, which is often caused by an infection-induced autoimmune response to thyroid antigens. Both bacterial and viral infections have been implicated in Hashimoto’s Disease, and some of the more common bacterial culprits are Mycoplasma and Chlamydia infections and various viruses. These intracellular infections cause release of normal thyroid cell surface antigens, especially when the microorganisms are released from thyroid cells, and host immune responses to the normal thyroid antigens.
Identifying possible underlying infections in Hashimoto’s and Graves Diseases is not easy. This may be why infections in these conditions are not usually recognized and treated. However, if an infection is found, often because of another co-morbid condition (a second condition that causes signs and symptoms not related or overlapping with the first condition), treatment of the second condition can also result in eventual resolution of the thyroid autoimmune condition. We have seen this often in systemic Mycoplasma infections that take long-term treatment to resolve. Eventually the thyroid autoimmune condition also slowly resolves along with the infection.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.